# SDR AALA20160930001

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 13,902 hours, 5,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 4089797
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R1 DOOR EMERGENCY EXIT IDENTIFIER COVER IS DAMAGED.  REMOVED AND REPLACED EXIT IDENTIFIER ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECK NORMAL.
